# SDR DALA13069049236

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 31,494 hours, 21,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CEILING EMERGENCY EXIT LIGHT AT ROW 26 INOPERATIVE.  FOUND BROKEN WIRES.  REPLACED IAW WDM AND CONNECTED.  OPS CHECKED GOOD.
